Browse Title Index


 
Issue Title
 
Vol 41, No 1 (2014): Kuwait Journal of Science (KJS) Omega and related polynomials of polyomino chains of 4 k-cycles Abstract   PDF
MEHDI ALAEIYAN, ALIREZA GILANI, RASOUL MOJARAD, JAFAR ASADPOUR
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) On a local search algorithm for the capacitated max-k-cut problem Abstract   PDF
JINGLAN WU, WENXING ZHU
 
Vol 42, No 1 (2015): Kuwait Journal of Science (KJS) On a subclass of p-valent analytic functions involving fractional q-calculus operators Abstract   PDF
SUNIL DUTT PUROHIT, RAVINDER KRISHNA RAINA
 
Vol 42, No 3 (2015): KUWAIT JOURNAL OF SCIENCE On a Tauberian theorem for the weighted mean method of summability Abstract   PDF
SEFA ANIL SEZER, İBRAHİM ÇANAK
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) On Atanassov's intuitionistic fuzzy grade of the direct product of two hypergroupoids Abstract   PDF
BIJAN DAVVAZ, E. HASSANI SADRABADI
 
Vol 46, No 4 (2019): Kuwait Journal of Science On central Boolean rings and Boolean type fuzzy ideals Abstract   PDF
Hamsa Nayak, Babushri srinivas Kedukodi, Syam Prasad Kuncham
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) On certain convergence of S-iteration scheme in CAT(0) spaces Abstract   PDF
IZHAR UDDIN, MOHAMMAD IMDAD
 
Vol 44, No 2 (2017): Kuwait Journal of Science (KJS) On conjugacy classes of the homomorphic images of a certain Bianchi group Abstract   PDF
Umar Shoaib
 
Vol 44, No 3 (2017): Kuwait Journal of Science (KJS) On extremal trees with respect to the F-index Abstract   PDF
Hosam Abdo, Darko Dimitrov, Ivan Gutman
 
Vol 43, No 4 (2016): Kuwait Journal of Science On logarithmic averages of sequences and its applications Abstract   PDF
Umit Totur, Muhammet A. Okur
 
Vol 40, No 1 (2013): Kuwait Journal of Science On paranormed type fuzzy I -convergent double multiplier sequences Abstract   PDF
M. SEN, S. ROY
 
Vol 44, No 2 (2017): Kuwait Journal of Science (KJS) On pointwise convergence of bivariate nonlinear singular integral operators Abstract   PDF
Gumrah Uysal, Mine M. Yilmaz, Ertan Ibikli
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) On pointwise statistical convergence of order α of sequences of fuzzy mappings Abstract   PDF
MIKAIL ET, BINOD CHANDRA TRIPATHY, AMAR JOYTI DUTTA
 
Vol 43, No 2 (2016): Kuwait Journal of Science On pseudo null and null cartan darboux helices in minkowski 3-space Abstract   PDF
Ufuk Öztürk, Emilija Nešović
 
Vol 42, No 1 (2015): Kuwait Journal of Science (KJS) On -recurrent almost Kenmotsu manifolds Abstract   PDF
YANING WANG, XIMIN LIU
 
Vol 45, No 4 (2018): Kuwait Journal of Science On Several Types of Continuity and Irresoluteness in L-Topological Spaces Abstract   PDF
Samer H. Al Ghour
 
Vol 42, No 3 (2015): KUWAIT JOURNAL OF SCIENCE On some generalized statistically convergent sequence spaces Abstract   PDF
KULDIP RAJ, SEEMA JAMWAL
 
Vol 43, No 2 (2016): Kuwait Journal of Science On some tests for exponentiality based on the mean residual life function Abstract   PDF
Suja Mansour Aboukhamseen, Emad-Eldin A. A. Aly
 
Vol 43, No 2 (2016): Kuwait Journal of Science On the augmented Zagreb index Abstract   PDF
Akbar Ali, Zahid Raza, Akhlaq Ahmad Bhatti
 
Vol 43, No 3 (2016): Kuwait Journal of Science On the curvatures of spacelike circular surfaces Abstract   PDF
Rashad A. Abdel-Baky, Yasin Ünlütürk
 
Vol 41, No 1 (2014): Kuwait Journal of Science (KJS) On the developable ruled surfaces Kinematically generated in Minkowski 3-Space Abstract   PDF
HACI BAYRAM KARADAg١, EROL KILIC, MUGEKAR ADAg١
 
Vol 46, No 3 (2019): Kuwait Journal of Science On the existence of Baer triples (V,G,K)F2 of type 2 Abstract   PDF
Abdullah Alazemi, Mashhour Bani-Ata
 
Vol 46, No 4 (2019): Kuwait Journal of Science On the inverse degree index and decompositions in graphs Abstract   PDF
Jesús Romero-Valencia, Juan C. Hernández-Gómez, Gerardo Reyna-Hernández
 
Vol 44, No 2 (2017): Kuwait Journal of Science (KJS) On the powers of Kummer distribution Abstract   PDF
Sofiya Ostrovska, Mehmet Turan
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) On the quaternionic Mannheim curves of Aw(k)-type in Euclidean space E3 Abstract   PDF
SEZAI KIZILTUĞ, YUSUF YAYLI
 
Vol 45, No 3 (2018): Kuwait Journal of Science On the rank of the Doob graph and its complement Abstract   PDF
Ilhan Hacioglu, Kerem Kaskaloglu
 
Vol 43, No 1 (2016): Kuwait Journal of Science On the solutions of a three-dimensional system of difference equations Abstract   PDF
Yasin Yazlık, Durhasan Turgut Tollu, Necati Taşkara
 
Vol 41, No 3 (2014): Kuwait Journal of Science (KJS) On Z*-open, Z*-closed functions Abstract   PDF
MOHAMMAD AL-JUHANI, ALI MUBARKI
 
Vol 43, No 1 (2016): Kuwait Journal of Science Optimal nodes selection in wireless sensor and actor networks based on prioritized mutual exclusion approach Abstract   PDF
VIRENDER RANGA, Mayank Dave, Anil K. Verma
 
Vol 46, No 1 (2019): Kuwait Journal of Science Optimal Selection of wastewater treatment process and location for subway stations using mathematical techniques Abstract   PDF
amirhossien javid
 
Vol 45, No 2 (2018): Kuwait Journal of Science Optimization of the operating cost of sewage conveyance Abstract   PDF
J. Tian, J. Cheng, Y. Gong
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) Optimized construction of various classification models for the diagnosis of thyroid problems in human beings Abstract   PDF
NALLAMUTH RAJKUMAR, JACANATHAN PALANICHAMY
 
Vol 46, No 3 (2019): Kuwait Journal of Science Optoelectronic properties of 3-acetyl-6-bromocoumarin compound in various solvents and concentrations Abstract   PDF
Adnan Kurt, Bayram Gündüz, Zülfiye Ilter, Murat Koca
 
Vol 45, No 2 (2018): Kuwait Journal of Science Parametric and nonparametric bootstrap: an analysis of indoor air data from Kuwait Abstract   PDF
Sana BuHamra, Noriah Al-Kandari, Meshari Al-Harbi
 
Vol 43, No 1 (2016): Kuwait Journal of Science Pattern and semantic analysis to improve unsupervised techniques for opinion target identification Abstract   PDF
Khairullah khan, Ashraf Ullah, Baharum Baharudin
 
Vol 40, No 1 (2013): Kuwait Journal of Science Performance analysis of 66/11 KV substation using Petri nets and vague lambda tau methodology Abstract   PDF
M. VERMA, A. KUMAR
 
Vol 42, No 1 (2015): Kuwait Journal of Science (KJS) Performance improvement using an automation system for recognition of multiple parametric features based on human footprint Abstract   PDF
AMBETH KUMAR VISAM DEVADOSS, RAMAKRISHNAN MALAISHAMY, MALATHI SUBRAMANIAM, ASHOK KUMAR VISAM DEVADOSS
 
Vol 44, No 1 (2017): Kuwait Journal of Science Photo-thermo electric effect in Zn/orange dye aqueous solution/carbon cell Abstract   PDF
Khasan S. Karimov, Muhammad Saleem, Khakim M. Akhmedov, Taimoor Ali, Muhammad M. Bashir
 
Vol 42, No 2 (2015): Kuwait Journal of Science (KJS) Polyhydroxyalkanotes (PHAs) production by using canola oil as carbon source from bacteria isolated near paper pulp industry Abstract   PDF
Tayyaba Younas, Iftikhar Ali, Nazia Jamil
 
Vol 43, No 3 (2016): Kuwait Journal of Science Prediction of cholesterol level in patients with myocardial infarction based on medical data mining methods Abstract   PDF
Cemil Colak, Mehmet C. Colak, Necip Ermis, Nevzat Erdil, Ramazan Ozdemir
 
Vol 43, No 2 (2016): Kuwait Journal of Science Prefix oriented N4WA coding scheme for improved tampering detection in relational data Abstract   PDF
Waqas Haider, Muhammad Sharif, Hadia Bashir, Mudassar Raza, Mussarat Yasmin
 
Vol 41, No 1 (2014): Kuwait Journal of Science (KJS) Preparation and characterization of nitrogen doped ZnO films and homojunction diodes Abstract   PDF
A. E. RAKHSHANI, A. BUMAJDAD, J. KOKAJ, S. THOMAS
 
Vol 45, No 3 (2018): Kuwait Journal of Science Provenance analysis for submarine fan sandstones of Huangliu Formation, Dongfang 13 gas field in Yinggehai Basin, South China Sea Abstract   PDF   PDF   PDF   PDF   PDF
Yintao Huang, Guangqing Yao, Fengde Zhou
 
Vol 46, No 4 (2019): Kuwait Journal of Science Quaternions: Quantum Calculus Approach with Applications Abstract   PDF
Ilker Akkus, Gonca Kizilaslan
 
Vol 45, No 2 (2018): Kuwait Journal of Science Radiological assessment of flour consumed in Kuwait Abstract   PDF
Tareq Alrefae, Tiruvachi N. Nageswaran, Taher Alshemaly, Nasser Demir
 
Vol 41, No 2 (2014): Kuwait Journal of Science (KJS) Random fixed point of Greguš mapping and its application to nonlinear stochastic integral equations Abstract   PDF
ISMAT BEG, M. SAHA, ANAMIKA GANGULY, DEBASHIS DEY
 
Vol 45, No 4 (2018): Kuwait Journal of Science Recycling construction and demolition waste: A case study in the Euphrates Basin area in the eastern region of Syria Abstract   PDF
Moslem J. Shamiah, Maad S. Madlaji, Abdullah G. Nassour
 
Vol 43, No 3 (2016): Kuwait Journal of Science Relations between a Dual Unit Vector and Frenet Vectors of a Dual Curve Abstract   PDF
Burak Şahiner, Mehmet Önder
 
Vol 45, No 4 (2018): Kuwait Journal of Science Reliability investigation of diesel engines used in dumpers by the Bayesian approach Abstract   PDF
Dinkar B. Kishorilal, Alok K. Mukhopadhyay
 
Vol 44, No 4 (2017): Kuwait Journal of Science (KJS) Remarks on Green function of space-fractional biharmonic heat equation using Ramanujan’s master theorem Abstract   PDF
Alireza Ansari
 
201 - 250 of 313 Items << < 1 2 3 4 5 6 7 > >>